Last week, my boyfriend revealed to me that he has been abusing Percocet for about a year..I suspected he was doing "something" but I had no idea what it was for certain. He has been experiencing horrible withdrawal symptoms that I recognize because I have seen him in that state before over the past couple of months..so of course, that means he hasn't stopped..I was there to "nurse" him last weekend,( we don't live together..) but now he wants to do it "on his own". He has become distant, reclusive, and very irritable..even mean to me, something I am NOT accustomed to as he never acts that way. I am scared for him and worried he may even die if he doesn't stop. He said that he has quit smoking, and drinking on his own, and he can do this, too. I know this is different..more serious..but I can't force him to get medical intervention..any replies would be greatly appreciated... thank you Also, I should add that he used the drug initially for pain relief, it was prescribed for something, not sure what..and he does not take them orally..he snorts it..even more dangerous, I know..more of the drug is absorbed and more quickly..he has been to a doctor for symptoms in and around his face..but he doesn't tell the doctor why he feels the symptoms in the 1st place and no one realizes it..he has burning in his nose and ears, jaw pain, sore throat..all of which I think are evidence of some kind of nerve damage from snorting the pills... they just think it's a cold or sinus infection and give him antibiotics, which of course have no affect... I am desperate to help him somehow...
8 Nov 2009
I am not sure what to say about the face issues, however, look up the Thomas recipe here on drugs.com. It is a combo of otc meds and supplements that will help with the symptoms of withdrawal. Call some health food stores to see if they have it available in a kit or separately. If he is withdrawing, he actually feels very bad, physically, mentally and emotionally. I am sure that is why he is acting negatively and very different from how he normally acts toward you. If you can go to an AL Anon or Narc anon meeting, it would benefit you. Those particular groups are for the family or loved ones of addicts and are annonymous, virtually free and will help you learn how to not let his behavior affect you. You will here similar stories to your own and have a support system for you. God Bless you and I will say some Prayers for both of you.
9 Nov 2009
You can find online support groups by putting those words into the search engine. I don't know alot about snorting the pills, but taking that many percocets is actually pretty common. I went to an outpatient recovery center because I had gotten up to 6 lortab 10's per day and thought that was bad, however, everyone else in my group was taking at least 30 lortabs per day and sometimes more. I know how upset I was about getting myself into that fix and how guilty I felt. He is probably beating himself up really badly and taking it out on you. I hope you will consider a therapist to help you not feel so bad. You might mention Suboxone WHEN he calls you. I really think you should let him call you even though I know you feel like your heart is breaking. Suboxone/subutex are opiate replacements that take you and keep you out of withdrawal and pain. Subutex has gone generic. I am on suboxone and it has been a life saver.
There are a couple of bad things, you do have to go into withdrawal for a brief time in order to get all the other pain medicine off the receptors in your brain so the suboxone can get in there and work and it is kinda pricey, but worth it. I am going to friend you and you can friend me back if you wish. It will flag this post if I type much more, it thinks it is spam and will pull it.TTYS Patti
10 Nov 2009
Im going threw a similar situation only i am married with 5 babies and one income so you can imagine the impack of my husbands addiction he is so mean, spends all the bill money on pills and he does snort them i have "walked in" on him several times and it kills me he is not the man that i married , i amso afraid for his health, he just keeps saying he doesnt need help but in fact he does, but i have learned that you cant make them stop they have to want to stop believe me i have tried everything from threatning him to even kicking him out of our home , but it does nothing but make the situation more umbarable and he only gets more frustrated with me and more angree... he is killin his self and there is not a thing that i can do about it... i have learned to have faith inGod and pray that is my only weapon towards the pills... and my husband never had a scriped for these pills he buys tham on the street so that really freaks me out... well good luck babe and wish me the same God Bless You and yours...
21 Oct 2011
I just signed up with this sight a few minutes ago. I don't know where else to turn. I have no one to talk to because I don't want anyone to know what's going on. My boyfriend of almost 6 yrs is addicted to perks and it is ruining our relationship. We used to be a great cpl and since his addiction has gotten worse so have we. He has become mean and irritable every time he's in the house too long. He's restless and can't wait to go out. When he comes home he's different. Happy, playful, helpful, loving. But I know its because he's high. He lies about everything. Even the most trivial things. We've lost 2 apartments in the past 2 yrs because he was spending all his money on drugs and alcohol. And still is. We just rented a new apt 2 months ago and I fear losing it again. He has also lost jobs. He has a million excuses for everything and even goes as far as saying that he dropped or lost money somewhere.
We argue constantly and i'm afraid my constant efforts to make him see what he's doing is ruining all our lives is pushing him to do it even more. There's a good guy under all of that and I don't want to walk away because I love him and our daughter would be devastated. I know how I sound. Just as pathetic as him but I can't give up hope. What should I do???
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
This is more of a relationship question but I am posting this here because my addiction to percocet?
... plays a big part in this. OK this may be long but i have to put details so i can try and get the best answer. I was addicted to percocet for 2 ...
3 answers • 5 Jun 2010
I have been taking 5MG percocet up to 12 a day after I hurt my back. I liked them too much and never had any addiction problems before. It has been ...
2 answers • 18 Jul 2010
Please assume that I understand the downsides to opiate addiction. In fact I’m here to try to avoid the addiction. I'm looking for facts. ...
5 answers • 23 Aug 2010
... accident.hospitalized for 3 months and put on percocet. I decided to take some of a friends suboxone to see if it works better for my pain; It ...
2 answers • 19 Feb 2011
... addiction and was in a car accident the dr gave her percocet
1 answer • 9 Jun 2011